Existence and Uniqueness of Multidimensional BSDEs and of Systems of Degenerate PDEs with Superlinear Growth Generator. Bahlali, K., Essaky, E., & Hassani, M. SIAM J. Math. Analysis, 47(6):4251-4288, 2015.
Existence and Uniqueness of Multidimensional BSDEs and of Systems of Degenerate PDEs with Superlinear Growth Generator. [link]Link  Existence and Uniqueness of Multidimensional BSDEs and of Systems of Degenerate PDEs with Superlinear Growth Generator. [link]Paper  bibtex   
@article{journals/siamma/BahlaliEH15,
  added-at = {2015-12-30T00:00:00.000+0100},
  author = {Bahlali, K. and Essaky, E. and Hassani, M.},
  biburl = {http://www.bibsonomy.org/bibtex/296609586c33cb5621a18e11092737847/dblp},
  ee = {http://dx.doi.org/10.1137/130947933},
  interhash = {f9265875a29670613e39ac6c0dfb1f94},
  intrahash = {96609586c33cb5621a18e11092737847},
  journal = {SIAM J. Math. Analysis},
  keywords = {dblp},
  number = 6,
  pages = {4251-4288},
  timestamp = {2016-01-01T11:35:14.000+0100},
  title = {Existence and Uniqueness of Multidimensional BSDEs and of Systems of Degenerate PDEs with Superlinear Growth Generator.},
  url = {http://dblp.uni-trier.de/db/journals/siamma/siamma47.html#BahlaliEH15},
  volume = 47,
  year = 2015
}

Downloads: 0